gynecologist-icon
Abortion pills
On 31st March I was taking a abortion pills and my period is come on 1st may but still I do not get period its about more than 15 days it's possible date is 1st may can u please tell me that is it possible that abortion pills are do not work and I still got pregnant....Is abortion pills are the reason of my delaying of period
6802 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Which day of your cycle did u take abortion pill?Have you done your preg test?
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

1st period after abortion Pills to have menstruation Natural way of abortion
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.